Publication
Title
Construction of concentration measures for general Lorenz curves using Riemann-Stieltjes integrals
Author
Language
English
Source (journal)
Mathematical and computer modelling. - Oxford
Publication
Oxford : 2002
ISSN
0895-7177
Volume/pages
35(2002), p. 1149-1163
ISI
000176302900018
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 08.07.2017
To cite this reference